# SDR AALA202303212585

- Difficulty date: March 16, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29574
- Aircraft time: 29,345 hours, 12,353 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Part number: A44001NR5
- Condition: Unserviceable
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR DIFFICULT TO OPEN / CLOSE. **SUPPLEMENTAL REPORT FOR AALA202303202585: REPLACED LAVATORY DOOR HANDLE PER AMM 52-50-00.** (CLOSED)
